# SDR ASMF200505021

- Difficulty date: May 21, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 32,152 hours, 21,588 cycles
- Engine: Pwa JT8D219
- Engine time: 36,836 hours, 25,899 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 76960615
- Part serial: F7407
- Condition: Failed
- Location: Rt Engine
- Part time: 9,751 hours, 6,095 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AS A CONSEQUENCE OF RIGHT ENGINE DID NOT ACCELERATE INCREASING TEMPERATURE TO 600 DEGREES AT STATIC TAKEOFF WITH 30 DEGREES AT ATMOSPHERE TEMPERATURE.  AT PLATFORM, RIGHT ENGINE WAS STARTED GETTING 580 DEGREES AT 1.20 OF EPR.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE, RIGHT FCU AND FUEL PUMP FILTER WERE REPLACED IAW MM 73-20-01 AND 73-12-01 RESPECTIVELY.  THE PT2 AND PT7 LEAK CHECK WAS PERFORMED IAW MM 77-11-01, ALL CORRECT.  EGT SYSTEM INDICATION CHECK WAS PERFORMED IAW MM 77-21-04, ALL CORRECT.  A 500 HOURS BOROSCOPIC INSPECTION WAS PERFORMED IAW MM 72-00-00, NOT DETECTING DAMAGES.
